# SDR 08FDEA00568

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX13501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, FRAME EXTENSION AT BS 520 IS CRACKED IN UPPER RADIUS, ABOVE   STRINGER 22L ON FWD SIDE OF FRAME, MARKED END OF CRACK WITH BLACK DOT, (CIRCLED) GENERATED FROM U/C 53F0020.  REMOVED CRACKED FRAME EXTENSION.  VERIFIED MATERIAL FOR FABRICATION OF NEW FRAME EXTENSION, 7075-O .063" A61578 PO NR 1026198.  HEAT TREATED NEW FRAME EXTENSION PART NR 53FX1350-1 TO T-6 CONDITION.  TREATED AND PRIMED AND INSTALLED NEW FRAME EXTENSION REF SRM 51-30-2, 51-10-2, AND STC DWG 53FX1350.  THIS IS   CLASSIFIED AS A MAJOR REPAIR.
